# SDR 2006UALA01937

- Difficulty date: October 7, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 40,191 hours, 29,333 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Worn
- Location: Bs 998 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND RT SIDE AT BULB SEAL OF DORSAL FIN AT STA 998 STR 2R.  MAJOR REPAIR: ACCOMPLISHED PERMANENT REPAIR PER UA-EVA-60612.
